# SDR AALA202210111106

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A300*
- Aircraft serial: 7131
- Aircraft time: 17,969 hours, 6,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN RIGHT SIDE FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT HOLDER / CHARGING ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK .
